# SDR EM05007

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000103
- Part serial: 00239
- Condition: Defective
- Location: Cockpit
- Part time: 302 hours, 181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1848, IND TO PIT - THE CREW COULD NOT RETRACT THE LANDING GEAR AFTER TAKEOFF.  THE FLIGHT RETURNED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.
